Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#246960] of Jian-Guo Liu

Papers Published

  1. Liu, J-G; Wang, W-C, Convergence analysis of the energy and helicity preserving scheme for axisymmetric flows, SIAM Journal on Numerical Analysis, vol. 44 no. 6 (2006), pp. 2456-2480, ISSN 0036-1429 [doi]
    (last updated on 2017/12/16)

    Abstract:
    We give an error estimate for the energy and helicity preserving scheme (EHPS) in second order finite difference setting on axisymmetric incompressible flows with swirling velocity. This is accomplished by a weighted energy estimate, along with careful and nonstandard local truncation error analysis near the geometric singularity and a far field decay estimate for the stream function. A key ingredient in our a priori estimate is the permutation identities associated with the Jacobians, which are also a unique feature that distinguishes EHPS from standard finite difference schemes. © 2006 Society for Industrial and Applied Mathematics.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320